# SDR Z5FA2014071068501

- Difficulty date: July 6, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N685CS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800142
- Aircraft time: 6,227 hours, 3,967 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 68150308
- Condition: Deteriorated
- Location: Cabin & Cockpit
- Part time: 6,227 hours, 3,937 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN-ROUTE, APPROXIMATELY 20-25 MINUTES INTO FLIGHT AT FL380, CREW NOTICED ALT AMBER CAS MESSAGE THEN FOLLOWED BY ALT RED MESSAGE. FOLLOWED IMMEDIATE ACTION ITEM AND REQUESTED LOWER ALTITUDE. ON REACHING 10,000 FT. REQUESTED TO DIVERT. NO EMERGENCY DECLARED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND DETERIORATED DUCT ON LEFT CABIN AIR DISTRIBUTION PLUMBING,  WHICH HAD BECOME SEPARATED FROM SUPPLY AIR SOURCE.   MAINTENANCE FOUND SIMILAR CONDITION ON RIGHT SIDE AS WELL. RIGHT DUCT ASSY  BOTH LEFT AND RIGHT DUCT ASSEMBLIES WERE REPLACED, OPS GROUND CHECK OF PRESSURIZATION SYSTEM WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE AFTER A SUCCESSFUL OPS FLIGHT CHECK.
